About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2013 (2013), Article ID 743943, 9 pages
http://dx.doi.org/10.1155/2013/743943
Research Article

Existence of Positive Solutions for Higher Order -Laplacian Two-Point Boundary Value Problems

1Department of Applied Mathematics, Andhra University, Visakhapatnam 530003, India
2Department of Mathematics, VITAM College of Engineering, Visakhapatnam 531173, India

Received 17 April 2013; Revised 17 July 2013; Accepted 17 July 2013

Academic Editor: Kanishka Perera

Copyright © 2013 Rajendra Prasad Kapula et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rajendra Prasad Kapula, Penugurthi Murali, and Kona Rajendrakumar, “Existence of Positive Solutions for Higher Order -Laplacian Two-Point Boundary Value Problems,” International Journal of Differential Equations, vol. 2013, Article ID 743943, 9 pages, 2013. doi:10.1155/2013/743943